Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 43, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 13, 2010, 10:29 PM MDT for Grant County, North Dakota. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2010, 10:29 PM MDT (04:29 UTC)
- Expired
- Jul 13, 2010, 11:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Grant County, ND
The radar
The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:30 PM MDT | HAIL 2.5 | New Leipzig, ND | STRONG WINDS. |
| Jul 13, 10:33 PM MDT | TSTM WND GST 60 | Elgin, ND | GOLFBALL SIZE HAIL. |
| Jul 13, 10:33 PM MDT | HAIL 2 | Elgin, ND | |
| Jul 13, 11:00 PM MDT | HAIL 1.5 | 4 Nw St. Gertrude, ND | TWO SKYLIGHTS AND ONE WINDOW BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 9:58 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
229
WFUS53 KBIS 140429
TORBIS
NDC037-140500-
/O.NEW.KBIS.TO.W.0043.100714T0429Z-100714T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1029 PM MDT TUE JUL 13 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1100 PM MDT
* AT 1025 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR NEW LEIPZIG...OR 32 MILES NORTH OF LEMMON...
AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELGIN...LEITH...CARSON...HEIL...ST. GERTRUDE AND LARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4657 10170 4652 10131 4617 10134 4620 10174
4629 10200 4650 10204
TIME...MOT...LOC 0429Z 275DEG 36KT 4636 10187
$$
HEINERT/SCHECK2 follow-up statements
773
WWUS53 KBIS 140434
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 PM CDT TUE JUL 13 2010
NDC037-140500-
/O.CON.KBIS.TO.W.0043.000000T0000Z-100714T0500Z/
GRANT ND-
1034 PM MDT TUE JUL 13 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY UNTIL
1100 PM MDT...
AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR ELGIN...OR 33 MILES NORTHEAST OF LEMMON...
MOVING EAST AT 45 MPH.
THIS STORM HAS ALSO PRODUCED TENNIS BALL SIZE HAIL IN NEW LEIPZIG.
LOCATIONS IMPACTED INCLUDE...
LEITH...CARSON...HEIL...LARK AND ST. GERTRUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4657 10170 4652 10131 4617 10134 4620 10174
4629 10200 4650 10204
TIME...MOT...LOC 0431Z 275DEG 38KT 4637 10183
$$
HEINERT/SCHECK943
WWUS53 KBIS 140444
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1144 PM CDT TUE JUL 13 2010
NDC037-140500-
/O.CON.KBIS.TO.W.0043.000000T0000Z-100714T0500Z/
GRANT ND-
1044 PM MDT TUE JUL 13 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY UNTIL
1100 PM MDT...
AT 1037 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR LEITH...OR 36 MILES NORTHEAST OF LEMMON...
MOVING EAST AT 45 MPH.
THIS STORM WAS RESPONSIBLE FOR TENNIS BALL SIZE HAIL IN NEW
LEIPZIG...AND DOPPLER RADAR INDICATES THAT HAIL UP TO SOFT BALL SIZE
IS POSSIBLE WITH THIS STORM. WINDS IN EXCESS OF 70 MPH ARE ALSO
LIKELY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARSON...LARK AND ST. GERTRUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4620 10174 4623 10182 4633 10193 4652 10196
4657 10170 4652 10131 4617 10134
TIME...MOT...LOC 0442Z 276DEG 40KT 4635 10164
$$
HEINERT/SCHECKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 1:27 PM MDT, 9 hours 2 minutes earlier.
Area forecast discussion, Jul 13, 1:27 PM MDT, 9 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 227 PM CDT TUE JUL 13 2010 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA. THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION. TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES. && .AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE WEST AND CENTRAL PARTS OF THE STATE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW
Hazardous weather outlook, Jul 13, 8:47 PM MDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 947 PM CDT TUE JUL 13 2010 NDZ020-022-023-025-033>037-040>048-050-051-141100- OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING. NDZ001>005-009>013-017>019-021-031-032-141100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. KINNEY
In the hours before
Special weather statement, Jul 13, 5:19 PM MDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 619 PM CDT TUE JUL 13 2010 NDZ023-140015- WELLS- 619 PM CDT TUE JUL 13 2010 ...SPECIAL WEATHER STATEMENT... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL WELLS COUNTY...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FESSENDEN BY 625 PM CDT... HAMBERG BY 640 PM CDT... BREMEN BY 645 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT. SIMOSKO
Special weather statement, Jul 13, 5:47 PM MDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT TUE JUL 13 2010 NDZ034-042-045-140030- GRANT ND-MORTON ND-SIOUX ND- 647 PM CDT TUE JUL 13 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHERN SIOUX...SOUTHERN MORTON AND EASTERN GRANT COUNTIES UNTIL 730 PM CDT/630 PM MDT/... AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RALEIGH...OR 40 MILES SOUTHWEST OF BISMARCK...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLASHER... BREIEN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HEINERT
Local storm report, Jul 13, 6:17 PM MDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 N MONTPELIER 46.74N 98.59W
07/13/2010 STUTSMAN ND TRAINED SPOTTER
EST 70 MPH. TREE UPROOTED, WOODEN BLDG DESTROYED, GRAIN
BIN TIPPED OVER, AND CROP DAMAGE...FLATTENED, STRAIGHT
LINE WINDS LIKELY.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 63 min |
| Jul 13, 9:57 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 33 min |
| Jul 13, 10:24 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger, Slope, Stark | 66 min |
| Jul 13, 10:48 PM MDT | Areal Flood Advisory | BIS | Adams, Bowman, Hettinger, Slope | 5 hr |
| Jul 13, 10:53 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 37 min |
| Jul 13, 10:58 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 62 min |
| Jul 13, 10:59 PM MDT | Tornado Warning | BIS | Grant, Morton, Sioux | 46 min |
| Jul 13, 11:07 PM MDT | Tornado Warning | BIS | Adams, Bowman, Hettinger, Slope | 23 min |
| Jul 13, 11:10 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 35 min |
| Jul 13, 11:14 PM MDT | Severe Thunderstorm Warning | BIS | Bowman | 16 min |
| Jul 13, 11:25 PM MDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Morton, Slope and 1 more | 4 hr |
| Jul 13, 11:27 PM MDT | Tornado Warning | BIS | Adams, Hettinger | 48 min |
| Jul 13, 11:29 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 61 min |
| Jul 13, 11:36 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 39 min |
| Jul 13, 11:42 PM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 48 min |
| Jul 13, 11:44 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jul 14, 12:08 AM MDT | Tornado Warning | BIS | Grant, Morton | 52 min |
| Jul 14, 12:14 AM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 46 min |
| Jul 14, 12:19 AM MDT | Tornado Warning | BIS | Adams, Bowman | 41 min |
| Jul 14, 12:25 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 50 min |
| Jul 14, 12:27 AM MDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 48 min |
| Jul 14, 12:45 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 60 min |
| Jul 14, 12:49 AM MDT | Flash Flood Warning | BIS | Burleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more | 6 hr |
| Jul 14, 12:52 AM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 14, 12:52 AM MDT | Tornado Warning | BIS | Grant | 23 min |
| Jul 14, 1:00 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 45 min |
| Jul 14, 1:10 AM MDT | Tornado Warning | BIS | Grant, Morton, Sioux | 35 min |
| Jul 14, 1:13 AM MDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 32 min |
| Jul 14, 1:15 AM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 30 min |
| Jul 14, 1:27 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 48 min |
| Jul 14, 1:34 AM MDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 41 min |
| Jul 14, 1:40 AM MDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 14, 1:42 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 63 min |
| Jul 14, 1:44 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux | 61 min |
| Jul 14, 1:58 AM MDT | Tornado Warning | BIS | Sioux | 32 min |
| Jul 14, 2:14 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 31 min |
| Jul 14, 2:16 AM MDT | Tornado Warning | BIS | LaMoure, Logan | 34 min |
| Jul 14, 2:34 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 41 min |
| Jul 14, 2:43 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 47 min |
| Jul 14, 3:06 AM MDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 54 min |
| Jul 14, 3:24 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 51 min |
| Jul 14, 3:28 AM MDT | Tornado Warning | BIS | Emmons, Sioux | 32 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.